# SDR 2009FA0000103

- Difficulty date: February 19, 2009
- Submitted: February 25, 2009
- Operation: General aviation
- Aircraft: N856SR
- Make and model: Cirrus SR22
- Aircraft serial: 2834
- Engine: Cont IO550N
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Throttle Body
- Part number: 6533538A1
- Part serial: A07GA205
- Condition: Seized
- Location: Engine
- Part time: 224 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER COMPLAINED THAT HE WAS UNABLE TO GET ENGINE TO RECOMMENDED IDLE SPEED AND THAT THE THROTTLE WAS VERY HARD TO MOVE.  INSPECTED ACFT AND ENGINE, FOUND THOTTLE BODY SEIZED.  REMOVED AND REPLACED WITH NEW PART SUPPLIED BY MFG.  (K)
